MathSciNet Relay Station
MathSciNet bibliographic data
MR2574026 55P62 (46L85 55P15 55P45)
Klein, John R.; Schochet, Claude L.; Smith, Samuel B. Continuous trace $C^*$-algebras, gauge groups and rationalization. J. Topol. Anal. 1 (2009), no. 3, 261–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement